# SDR REXA2014031800302

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N8475B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475
- Aircraft time: 28,389 hours, 25,465 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELEC SMELL IN COCKPIT.  PERFORMED A GENERAL VISUAL INSPECTION OF FLIGHT DECK & CB PANELS NR 1 - NR 4.  INSPECTED AVIONICS BAY & EQUIPMENT, INSPECTED CARGO BAY & AFT EQUIPMENT BAY.  NO EVIDENCE OF OVERHEATED WIRES OR OTHER EQUIPMENT, NO EVIDENCE OF ELEC SMELL NOTED IAW AMM 05-50-00, OK FOR SERVICE.
